# SDR SWAA2012072306051

- Difficulty date: July 18, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N323SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23344
- Aircraft time: 80,216 hours, 71,520 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6935350
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP CORRODED AT BS 787, STR 26R.  REMOVED AND REPLACED CLIP IAW MM.
